# SDR AALA201612139001

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,725 hours, 24,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE INBOARD AND AFT OF FORWARD GIRT BAR ATTACH POINT AT STRINGER 23R AND -Y1732. REPAIRED THE ANGLE IAW SRM 50-41-14.
